# SDR RRXA11370

- Difficulty date: June 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C PIT BATH TUB FITTING AT STA 1160 L33R I/B TO 33R O/B HAS HEAVY CORROSION.  REMOVED BATH TUB FITTING PER SRM 51-1-20D, REMOVED CORROSION ON BATH TUB FITTING MOUNT POINT.  THICKNESS PER NDI SPM 04.00.06 FOUND TO BE WITHIN LIMITS PER SRM 53-2-0 FIG 1F.  TREATED AND PRIMED AREA PER SRM 51-1-8.  FABRICATED SPLICES PER SRM 53-2-0 FIG 2D.  INSTALLED REPLACEMENT BATH TUB FITTING PER SRM 51-1-20D
